# SDR SWAA2023092804943

- Difficulty date: September 26, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34714
- Aircraft time: 57,618 hours, 34,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN EMERGENCY EXIT SIGN OVERHEAD NOT SECURE<[01] REF AMM 33-51-00 AND 33-51-01 SECURED EXIT LIGHT ASSY. OPS CHECKS GOOD. OK FOR SERVICE
